PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 51 | 1 | 11-13
Tytuł artykułu

Poisson structures on $ℝ^{2N}$ having only two symplectic leaves: the origin and the rest

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Examples of Poisson structures with isolated non-symplectic points are constructed from classical r-matrices.
Słowa kluczowe
Rocznik
Tom
51
Numer
1
Strony
11-13
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Department of Mathematical Methods in Physics, University of Warsaw, Hoża 74, 00-682 Warszawa, Poland
Bibliografia
  • [1] A. Weinstein, The modular automorphism group of a Poisson manifold, J. Geom. Phys. 23 (1997) 379-394.
  • [2] A. Weinstein, Poisson geometry, Diff. Geom. Appl. 9 (1998), 213-238.
  • [3] S. Zakrzewski, Phase spaces related to standard classical r-matrices, J. Phys. A: Math. Gen. 29 (1996), 1841-1857.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv51z1p11bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.